Alert archive / Nevada / Red Flag Warnings in 2008
Red Flag Warning 4, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jul 3, 2008, 2:30 PM PDT. It took effect at Jul 4, 2008, 3:04 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2008, 2:30 PM PDT (21:30 UTC)
- In effect from
- Jul 4, 2008, 3:04 AM PDT
- Expired
- Jul 4, 2008, 8:00 PM PDT
- In force
- 17 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 032130 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 230 PM PDT THU JUL 3 2008 .A LOW PRESSURE SYSTEM IN THE EASTERN PACIFIC WILL PUSH INTO THE GREAT BASIN LATE TONIGHT AND FRIDAY...RESULTING IN GUSTY WINDS ACROSS PORTIONS OF NORTHERN AND CENTRAL NEVADA. NVZ455-457-041200- /O.UPG.KLKN.FW.A.0003.080704T1800Z-080705T0400Z/ /O.NEW.KLKN.FW.W.0004.080704T1700Z-080705T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 230 PM PDT THU JUL 3 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES SOUTHWEST WINDS WILL INCREASE LATE FRIDAY MORNING AND FRIDAY AFTERNOON TO 15 TO 30 MPH ACROSS THE AREA WITH GUSTS UP TO 45 MPH EXPECTED OVER EAST CENTRAL NEVADA...AND GUSTS AROUND 35 MPH ELSEWHERE. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN 5 AND 10 PERCENT THROUGH THE DAY ON FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-454-041200- /O.CON.KLKN.FW.A.0003.080704T1800Z-080705T0400Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- 230 PM PDT THU JUL 3 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 SOUTHWEST WINDS WILL INCREASE LATE FRIDAY MORNING AND FRIDAY AFTERNOON TO 10 TO 20 MPH ACROSS THE AREA WITH GUSTS AROUND 30 MPH EXPECTED. RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE SLIGHTLY DURING THE DAY BUT REMAIN BELOW 15 PERCENT THROUGH FRIDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TT
4 follow-up statements
000 WWUS85 KLKN 041004 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 304 AM PDT FRI JUL 4 2008 .A LOW PRESSURE SYSTEM IN THE EASTERN PACIFIC WILL PUSH THROUGH THE GREAT BASIN TODAY...RESULTING IN GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA. NVZ451-454-050000- /O.UPG.KLKN.FW.A.0003.080704T1800Z-080705T0400Z/ /O.EXA.KLKN.FW.W.0004.080704T1700Z-080705T0300Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- 304 AM PDT FRI JUL 4 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ZONES 451 AND 454...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 SOUTHWEST WINDS WILL BEGIN INCREASING LATE THIS MORNING. SUSTAINED WINDS BETWEEN 10 AND 20 MPH ARE EXPECTED WITH WIND GUSTS TO 35 MPH THROUGH MID-EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED FALL BELOW 15 PERCENT IN THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ455-457-050000- /O.CON.KLKN.FW.W.0004.080704T1700Z-080705T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 304 AM PDT FRI JUL 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING ACROSS ZONES 455 AND 457 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING TO 15 TO 30 MPH SUSTAINED ACROSS THE AREA WITH GUSTS UP TO 45 MPH EXPECTED OVER EAST CENTRAL NEVADA...AND GUSTS AROUND 35 MPH ELSEWHERE. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN 5 AND 10 PERCENT THROUGH THE DAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LW
000 WWUS85 KLKN 042137 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 237 PM PDT FRI JUL 4 2008 .A LOW PRESSURE SYSTEM OVER NORTHERN CALIFORNIA WILL PUSH THROUGH THE GREAT BASIN THIS EVENING...RESULTING IN GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA. NVZ455-457-050300- /O.CON.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 237 PM PDT FRI JUL 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES SUSTAINED SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE ACROSS THE AREA...ESPECIALLY OVER EAST CENTRAL NEVADA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN 5 AND 10 PERCENT THROUGH THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-454-050300- /O.CON.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- 237 PM PDT FRI JUL 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 SUSTAINED SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 35 MPH WILL CONTINUE ACROSS THE AREA THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN 10 AND 15 PERCENT THIS AFTERNOON BEFORE INCREASING DURING THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TT
000 WWUS85 KLKN 042142 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 242 PM PDT FRI JUL 4 2008 .A LOW PRESSURE SYSTEM OVER NORTHERN CALIFORNIA WILL PUSH THROUGH THE GREAT BASIN THIS EVENING...RESULTING IN GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA. NVZ455-457-050300- /O.CON.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 242 PM PDT FRI JUL 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES SUSTAINED SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE ACROSS THE AREA...ESPECIALLY OVER EAST CENTRAL NEVADA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN 5 AND 10 PERCENT THROUGH THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-454-050300- /O.CON.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- 242 PM PDT FRI JUL 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 SUSTAINED SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 35 MPH WILL CONTINUE ACROSS THE AREA THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN 10 AND 15 PERCENT THIS AFTERNOON BEFORE INCREASING DURING THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KLKN 050235 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 735 PM PDT FRI JUL 4 2008 NVZ455-457-050345- /O.EXP.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 735 PM PDT FRI JUL 4 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. WINDS HAVE DECREASED TO 10 TO 20 MPH ACROSS THE WARNING AREA AND WILL CONTINUE TO DECREASE THROUGH THE REMAINDER OF THE EVENING...THEREFORE THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT. $$ NVZ451-454-050345- /O.EXP.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- 735 PM PDT FRI JUL 4 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. WINDS HAVE DECREASED TO 10 TO 20 MPH ACROSS THE WARNING AREA AND WILL CONTINUE TO DECREASE THROUGH THE REMAINDER OF THE EVENING...THEREFORE THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT. $$ JMG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jul 3, 2:00 PM PDT, 30 minutes earlier.
Area forecast discussion, Jul 3, 2:00 PM PDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 200 PM PDT THU JUL 3 2008 .SYNOPSIS...A WEAK PACIFIC DISTURBANCE IS EXPECTED TO MOVE INTO NORTHERN NEVADA LATE FRIDAY AND INTO SATURDAY BRINGING SLIGHTLY COOLER TEMPERATURES AND BREEZY CONDITIONS. HOT TEMPERATURES WILL RETURN TO THE REGION NEXT WEEK AS HIGH PRESSURE BUILDS OVER THE GREAT BASIN. && .SHORT TERM...TONIGHT THROUGH SATURDAY...QUIET WEATHER EXPECTED TO CONTINUE INTO TONIGHT WITH HIGH PRESSURE BUILDING ALOFT THIS AFTERNOON. SURFACE TEMPS HAVE RESPONDED WITH ELKO AIRPORT SHOWING TEMPS IN THE UPPER 90S AS OF 1 PM. OTHER AREAS ARE IN THE LOW TO MID 90S AND SHOULD REACH HIGHS IN THE UPPER 90S AS WELL. LOW TEMPS TONIGHT ARE EXPECTED TO BE ON THE MILD SIDE AND GENERALLY IN THE 50S TO LOW 60S. MODELS CONTINUE TO SHOW AN UPPER LEVEL TROUGH...CURRENTLY OVER THE PACIFIC OCEAN...PUSHING ACROSS NW NV AND WEAKENING DURING FRIDAY AFTERNOON. NO PRECIP IS EXPECTED WITH THIS SYSTEM AS IT QUICKLY EJECTS NORTHEAST OVER THE AREA AND INTO THE NRN ROCKY MOUNTAINS FRIDAY NIGHT. EXPECT SOME HIGH CLOUDS TO PUSH OVER THE AREA AND WINDS TO INCREASE OUT OF THE SW STARTING LATE FRIDAY MORNING. GFS SHOWS 700MB WINDS IN EXCESS OF 30 KTS OVER CNTRL NV AND NE NV WITH 500MB WINDS AROUND 40 KTS FRIDAY AFTERNOON. COMBINED WITH A WEAK SURFACE PRESSURE GRADIENT...LOCALLY WINDY CONDITIONS ARE EXPECTED ACROSS WHITE PINE...NRN NYE AND ERN ELKO COUNTY FRIDAY WITH GUSTS UP TO 45 MPH. TEMPS ARE EXPECTED TO COOL A FEW DEGS FRIDAY AND SATURDAY BEHIND THE TROUGH...BUT STILL REMAIN 5 DEGS ABOVE NORMAL. HIGHS IN THE UPPER 80S TO MID 90S ARE EXPECTED ACROSS THE AREA FRIDAY AND SATURDAY...AND IS LIKELY TO BE THE COOLEST TEMPS WE WILL SEE THROUGH NEXT WEEK. MODELS SHOW LIGHTER WINDS ON SATURDAY WITH DRY WESTERLY FLOW ALOFT. OTHER THAN SOME MINOR ADJUSTMENTS TO WIND SPEEDS AND RH...MADE NO CHANGES TO PREVIOUS FORECAST. TT .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. A WEAK UPPER LEVEL WAVE WILL PASS THROUGH THE REGION SATURDAY NIGHT AND EARLY SUNDAY WITHOUT MUCH FANFARE. HOWEVER...BEHIND THIS WAVE UPPER LEVEL HEIGHTS WILL BEGIN TO INCREASE ACROSS THE REGION...RESULTING IN INCREASING TEMPERATURES THROUGH MID WEEK. HIGHS ON SUNDAY WILL BE GENERALLY IN THE UPPER 80S TO MID 90S ACROSS THE VALLEYS...AND ARE EXPECTED TO INCREASE NEARLY 10 DEGREES TO THE UPPER 90S TO AROUND 105 BY WEDNESDAY. THE LATEST ECMWF IS A BIT SLOWER THAN THE GFS WITH THE WARM-UP...AND TOOK THIS INTO CONSIDERATION WHEN DOING THE GRIDS. WINDS WILL BE GENERALLY LIGHT FOR MOST OF THIS PERIOD...AND DECIDED TO GO WITH A MORE NORTHERLY DIRECTION SIMILAR TO THE 06Z GFS AND THE 12Z ECMWF. KNUTSVIG && .AVIATION...WINDS HAVE BEEN GUSTY AROUND MOST OF THE TAF SITES TODAY...WITH WMC JUST STARTING TO INCREASE. TOMORROW WILL BE A LITTLE MORE WINDY...WITH WIND GUSTS TO AROUND 35 KTS EXPECTED IN KELY AND 30 KTS IN KTPH. OTHERWISE THE DEEP CONVECTION TOMORROW IS EXPECTED STAY TO THE NORTH AND EAST OF THE AREA. KNUTSVIG && .FIRE WEATHER...FIRE WEATHER WATCH ACROSS CENTRAL NEVADA HAS BEEN UPGRADED TO A RED FLAG WARNING FRIDAY AFTERNOON...WITH FORECAST MODELS SHOWING GOOD CONSISTENCY COMPARED TO YESTERDAY. EXPECT THE STRONGEST WINDS ACROSS WHITE PINE COUNTY AND NORTHEASTERN NYE COUNTY WITH SUSTAINED SOUTHWEST WINDS BETWEEN 20 TO 30 MPH AND GUSTS UP TO 45 MPH FRIDAY AFTERNOON. WILL KEEP THE FIRE WEATHER WATCH GOING FOR ZONES 454 AND 451 SINCE THERE IS LOWER CONFIDENCE THAT THOSE AREAS WILL MEET RED FLAG CRITERIA...MAINLY DUE TO LOWER WIND SPEEDS. FORECAST MODELS SHOWING WEAKER BOUNDARY LAYER WINDS COMPARED TO ZONES 455 AND 457...AND ALSO SHOW MID TO HIGH LEVEL CLOUDS PUSHING OVER NORTHWEST NEVADA...LIMITING BOUNDARY LAYER MIXING DURING THE DAY. && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IN EFFECT FOR FWZ455-457 FROM 10 AM PDT FRIDAY MORNING TO 8 PM PDT FRIDAY EVENING. FIRE WEATHER WATCH REMAINS IN EFFECT FOR FWZ451-454 FROM LATE FRIDAY MORNING UNTIL FRIDAY EVENING. &&
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:20 AM PDT | Fire Weather Watch | LKN | 24 hr |
Nearby
Red Flag Warnings in Nevada, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.